# SDR A6WA202112288172

- Difficulty date: December 28, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,140 hours, 39,653 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005143
- Part serial: NSN
- Condition: Dented
- Location: Fs605.00ï¿½Fs621
- Part time: 41,140 hours, 39,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS605.00 Ï¿½ FS621.00 AND S25L - S26L.  ***AIRCRAFT REMOVED FROM SERVICE **** VERIFIED NO LOOSE OR PULLED FASTENERS AROUND DENT ON AFT FUSELAGE SKIN AT FS605.00 Ï¿½ FS621.00 AND S25L - S26L. PN 601R35005-143. DENT DIMENSIONS P1- L = 1.00Ï¿½ X W = 0.800Ï¿½ X D = 0.022Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. PROTECTIVE FINISH NOT DISTURBED OR DAMAGED. APPLIED TEMPORARY YELLOW DOT  IAW GMM VOL 1, CHAP 18, SECTION 3.1.1. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01841 REV IR DATED 4/8/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003541, CARD NO. 20111, TT: 41,140:31, TC: 39,653.
